# SDR REXA2019050400655

- Difficulty date: May 4, 2019
- Submitted: May 14, 2019
- Operation: Air carrier
- Aircraft: N398CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10112
- Aircraft time: 36,495 hours, 26,593 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670332601
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION:CORROSION ON FRAME AT FS.517, FS.533, FS.549 BTW STR 25L TO 25R. AT THE FORWARD BAGGAGE COMPARMENT. (CAR) (SM)
CORROSION ON SECTION FRAME FS 533 AND FS 549 WAS REMOVED PER FRAME FS=533 WAS MEASURED WITH THE FOLLOWING CONDITIONS: ORIGINAL THICKNESS IS= 0.100" AND REMAINING THICKNESS IS= 0.096". THEREFORE ARE WITHIN LIMITS PER SRM 53-31-23-101-001-A01. FRAME FS=549 WAS MEASURED WITH THE FOLLOWING CONDITIONS: ORIGINAL THICKNESS IS= 0.063" AND REMAINING THICKNESS IS= 0.060". THEREFORE ARE WITHIN LIMITS PER SRM 53-31-06-101-003-A01. FRAME FS 517 WAS REPLACED PER SRM 51-42-06-001-001-A01 AND SRM 51-42-21-001-001-A01.
